# SDR CA970422021

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Support Assy
- Part number: 206061733005
- Condition: Cracked
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DROOP COMPENSATOR SUPPORT ASSEMBLY FOUND CRACKED.  CRACK WAS APPROX 1 INCH BELOW PIVOT POINT FOR THE BELLCRANK ON THE INBOARD PORTION OF THE SUPPORT.
